Accelis Overdose

The effects of an overdose with Accelis are not exactly known because the diet pill has never been studied. It is reasonable to assume, however, that any of the typical side effects of Accelis may occur, but possibly more severely. Treatment will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

Is It Possible to Take Too Much Accelis?

Accelis™ is a nonprescription herbal supplement often used as a weight loss aid. The effects of an Accelis overdose will vary depending on the Accelis dosage, as well as other factors.
 
If you happen to overdose on Accelis, seek medical attention right away.
 

Symptoms of an Accelis Overdose

It is not known what exactly to expect from an overdose of Accelis. It is reasonable to assume that any of the usual Accelis side effects may occur, but perhaps more severely. However, it is impossible to predict the effects of an Accelis overdose (or the severity of such effects), especially because Accelis has never been studied.
 

Treatment Options

It is not known how best to treat an Accelis overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, then supportive treatment would include administering fluids and electrolytes to treat the dehydration.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Accelis.
 
5 Foods for Great Abs

Accelis Diet Pills

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.